# SDR 04233687

- Difficulty date: August 20, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N687BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON 08-20-04 LEFT ENG LOW OIL PRESSURE WARNING, ENG SHUTDOWN.  RESECURED OIL PRESS LINE AND SERVICED 7 QTS OF OIL.  MDC VERIFIED 10 PSI FOR 7.1 SEC AND 7 PSI FOR 151.7 SEC.
